RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 632–638 (Mi msb4368)  

This article is cited in 1 scientific paper (total in 1 paper)

A mixed problem for a two-dimensional hyperbolic system of the first order with discontinuous coefficients

Z. O. Mel'nik, A. D. Myshkis


Full text: PDF file (1014 kB)

Bibliographic databases:
UDC: 517.945.7
Received: 02.02.1965

Citation: Z. O. Mel'nik, A. D. Myshkis, “A mixed problem for a two-dimensional hyperbolic system of the first order with discontinuous coefficients”, Mat. Sb. (N.S.), 68(110):4 (1965), 632–638

Citation in format AMSBIB
\Bibitem{MelMys65}
\by Z.~O.~Mel'nik, A.~D.~Myshkis
\paper A mixed problem for a two-dimensional hyperbolic system of the first order with discontinuous coefficients
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 632--638
\mathnet{http://mi.mathnet.ru/msb4368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=222459}
\zmath{https://zbmath.org/?q=an:0142.07501}


Linking options:
  • http://mi.mathnet.ru/eng/msb4368
  • http://mi.mathnet.ru/eng/msb/v110/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, “Boundary value problrms for systems of first order pseudodifferential operators”, Russian Math. Surveys, 24:1 (1969), 59–126  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:179
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020